Existence and uniqueness of mild solution of time-fractional semilinear differential equations with a nonlocal final condition

Nguyen Huy Tuan, Bao Ngoc Tran, Le Nhat Huynh, Mokhtar Kirane. Existence and uniqueness of mild solution of time-fractional semilinear differential equations with a nonlocal final condition. Computers & Mathematics with Applications, 78(5):1651-1668, 2019. [doi]

@article{TuanTHK19,
  title = {Existence and uniqueness of mild solution of time-fractional semilinear differential equations with a nonlocal final condition},
  author = {Nguyen Huy Tuan and Bao Ngoc Tran and Le Nhat Huynh and Mokhtar Kirane},
  year = {2019},
  doi = {10.1016/j.camwa.2018.11.007},
  url = {https://doi.org/10.1016/j.camwa.2018.11.007},
  researchr = {https://researchr.org/publication/TuanTHK19},
  cites = {0},
  citedby = {0},
  journal = {Computers & Mathematics with Applications},
  volume = {78},
  number = {5},
  pages = {1651-1668},
}